# SDR CA020424001

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 2,095 hours
- Engine: Pwa PT6A67D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE GOT YELLOW HEADING FLAG,  WHICH WAS CLEARED,  HAPPENED AGAIN AT TOC,  CLEARED. IN CRUISE GOT RED HEADING ON NR 1 SYSTEM,  SWITCHED TO HDG ALL ON NR 2 REVERSION PANEL.  RETURNED TO YYC.  MAINTENANCE REPLACED THE NR 1 DIRECTIONAL GYRO,  TESTED THE SYSTEM SERVICABLE AND RETURNED THE AIRCRAFT TO SERVICE.
